# SDR ASOA2016021014520

- Difficulty date: February 10, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 31,229 hours, 28,713 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CAP AT RBL9 SCREW HOLES CORRODED BETWEEN FRAME BS 409+9 - 409+35.  BLENDED CORROISON DAMAGE IAW SRM 51-21-06.  FOUND DAMAGE TO BE OUT OF LIMITS IAW SRM 53-00-00 WITH NO MATERIAL REMAINING.  REMOVED FASTENERS IN FLOORBEAM COMMON TO REPAIR IAW SRM 53-00-43, REPAIR NR 2.  COMPLETED FLOORBEAM, REPAIR NR 2 IAW SRM 53-01-43. REPAIR NR 2.
